# SDR YENA2024080601080

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN BTW FR 27 TO FR 28 AND BTW STR 30L TO STR 31L AT L OWER FUSELAGE;(RESOLVED ON W/O: 1275940 TASKCARD: NR-00005) REF AEROMAN WO 2024 208/1 WCC 2024-337624 EVALUATED DENT AND FOUND WITHIN NEGLIGIBLE LIMITS I.A.W A320 SRM 51-73-11 STEP 2.A FIGURE 001 (SHEET 1) LOC. ON EXTERNAL SKIN BTW FR 27 TO FR 28 AND BTW STR 30L TO STR 31L AT LOWER FUSELAGE. DENT IS  CATEGORY A  AND FURTHER INSPECTION IS NOT REQUIRED. WORK ACCOMPLISHED BY AEROMAN TECH 8672720 BUYBACK QC411.
